MAUDE Adverse Event Report: WELCH ALLYN INC WELCH ALLYN, INC.; ELECTROCARDIOGRAPH

WELCH ALLYN INC WELCH ALLYN, INC.; ELECTROCARDIOGRAPH
Model Number 901128
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a number of configuration issues with the wadcs including the patient id was incorrect.There was no associated adverse event reported as a result of this incident.This incident was captured under hillrom complaint ref # (b)(4).
 
Additional Manufacturer Narrative
The welch allyn diagnostic cardiology suite is a prescription device intended for use by physicians, other licensed health care practitioners, and trained personnel who are acting on the orders of a physician.Welch allyn diagnostic cardiology suite is intended for use in medical clinics, physician offices and hospital settings to acquire, analyze, display, transmit and print certain physiological signals identified below and provide the data for consideration by a physician.Welch allyn diagnostic cardiology suite utilizes a software platform to support 12-lead diagnostic resting ecg and diagnostic spirometry applications and is designed to operate within the inherent capabilities of an off-the-shelf laptop or pc windows operating system.Welch allyn diagnostic cardiology suite also provides functions related to patient data management including communication with electronic medical records systems.Welch allyn diagnostic cardiology suite resting ecgs are intended to be taken with the patient in the supine position and offer veritas¿ resting ecg algorithm to generate measurements and advisory statements for review and interpretation by the physician.Welch allyn diagnostic cardiology suite is not intended to be used as a physiological vital signs monitor, not intended to be used in a mobile medical environment (e.G.Ambulance, helicopter), in magnetic resonance (mr) environments, in operating theaters, nor in conjunction with high frequency surgical equipment.Indications for welch allyn diagnostic cardiology suite resting ecg range from routine screening of cardiac health in the physician office environment to directed diagnostic differentiation in a hospital cardiology department.Welch allyn diagnostic cardiology suite ecg is indicated for patients of all ages.During remote troubleshooting by technical services, it was considered that the problem may be due to an unknown software coding issue.However, the customer did not return the device for investigation so a root cause of the reported malfunction could not be confirmed.Although there was no patient harm reported in this case, if an incorrect association of ecg records with wrong patient charts were to recur, it could lead to misdiagnosis and/or mistreatment which could ultimately lead to patient harm, therefore, hillrom considers this complaint reportable.
 
Event or Problem Description
The customer reported a number of configuration issues with the wadcs including the patient id was incorrect.There was no associated adverse event reported as a result of this incident.This incident was captured under baxter complaint ref # (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is a correction to the previously submitted mdr.Following communication from the fda regarding incorrect/missing udi numbers, baxter reviewed the subject mdr and determined brand name, 510k, and udi corrections were required to this mdr in alignment with the gudid.The customer was unable to provide the serial number despite multiple attempts, therefore, the serial number and manufacturing date remain unknown in the mdr.

Brand Name
WELCH ALLYN, INC.
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
WELCH ALLYN INC
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
kayla miller
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key18334318
Report Number2183461-2023-00027
Device Sequence Number20945217
Product Code DPS
UDI-Device Identifier00817655022604
UDI-Public(01)00817655022604
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number901128
Device Catalogue NumberCC-RXX-WAXX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown